# SDR HNAA2021042600161

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 38,021 hours, 34,082 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF EICAS DISPLAYED LG AIR GRND FAIL AND LANDING GEARS WOULD NOT RETRACT.  TROUBLESHOT USING FIM 32-63-00-810-802-A STEP 1 2 AND 14,  FOUND NLG TO BE IMPROPERLY SERVICED. REPLACED FILLING PORT CHARGING VALVE ON NLG SERVICED NLG IAW AMM TASK 32-20-01-600-801-A.
